I have developed a blotchy red skin condition on my penis head. When my penis is placid it looks quite normal but when erect it is blotchy and red. It stings and is very irritable. It first developed after I had slept with a women, so I went to see my GP. He gave my cream for thrush. After two weeks there was no change so I went back to see him. He recommended that I go to a STD clinic which I did and received the all clear. My GP then took his own swap, which came back normal. He has since given me Daktacort ointment (1% HYDROCORTISONE), which I have, been using again to no avail. This has been going on now for five months and it is as bad as ever. I have not changed anything i.e. washing powders etc. I have only used condoms once in the five months and have never had a problem with them before. To me there is a definite infection but I keep getting the all clear. It is stingy and irritating me all the time. It dose not hurt when I urinate.
The other ointment I have tried is 1% clotrimazole again to no avail. If I do not mastrubate or have sex it is not as painfull.Also when I mastrubate or have sex it is as through the skin on my penis head is coming away.I end up with a skin residue/flakes of skin left and the penis tip becomes even more red and blotchy as though the friction or semen is taking away the top layer of skin.
The only thing that I could put it down to was sleeping with this women but the STD clinic gave me the all clear, and I slept with this women five months ago
It's not an infection, Davey. If it were, the doctors would have diagnosed and cured it by now.
What seems to be going on instead is irritation (eczema, if you will.) Sex may have initiated the process by making the skin of your penis more sensitive, after which more sex or masturbation or perhaps rubbbing the area has perpetuated it. All the changes you describe--flaking, skin pulling away, etc.--are consistent with irritation.
What to do? First, apply 1% hydrococrtisone twice daily for 7 days. Second, use a bland moisturizer (Eucerin, Nivea, petrolatum) daily, applied after the hydrocortisone, and after you're done with that, just after a shower. Third, never rub the area or examine it closely. Ignore redness and deal with tingling by reapplying the nonmedicated moisturizer. Finally, feel free to resume sex if you wish. You clearly fon't have anything catchy.
Davey........did it get better????? I have the exact same thing as you do !! Whats going on !!!!
this is a comment I left in an earlier post down the list towards the bottom of all derm subjects. Also, is contact info--let me know if anything helped !!
Dipping in Salt Water twice daily for a few weeks does sound logical... At least it is something different!! I dont know if it works yet for me- but certianly willing to try. This appeared a 2 weeks ago for me. Same as most posts on this subject, I was sure I had contracted a STD, same as most the tests are negative, same as most was perscribed 'clotrimazole' (hydrocort has done nothing to help).....and same as most, am NOT HAPPY with the fact that something that use to give me pleasure now is painful !! As well UNFORTUNATELY-- in surfin the web on the symptoms..there's not much out there, nor much advice on treatment, and not much hope on it going away.
Something changing overnight like that is hard to cope with on any area of the body. Women have dealt with media's input and idealism for years, the perfect body, the perfect breasts, etc...and yes probably due to 'men' in positions of power and decision making. Men have not seen the pressures of that outwardly until recent years, although internally deep down somewhere- many of us have been taught 'to have a penis is to have power'....and the bigger the better. (note I said MANY, and I'm NOT saying it's right!) I do believe other men who have NOT had something like this happen can see the psychological effects...as well, no matter HOW WRONG IT IS having the idea of one little organ defining oneself-- it has a major impact I feel....something that had potential of giving pleasure to someone else (or one's self) Is now all red, bumpy, and HURTS ! All practically overnight!
So yes, as with everything.... there is time to cope and deal and try to fix,, and then comes a time to cope and deal and move forward--and everyone does that in their own time! Right now, I'm gonna dip myself in some salt water!! lol-- and then go buy some yogurt to eat daily!! (Dr also said it was like a yeast infection?? go figure...maybe I'll smear some of that on too!
Best of luck to everyone!! my nickname at aol.com will get to me, if you think i'm wrong, offbase, helpful, or find a treatment, feel free to write!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.